LIBROS EN LENGUAS EUROPEAS


 
Encuadernación Artūras Dubickas (Vilnius) Divisibility of the resultant of a polynomial and a cyclotomic polynomial. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.11-16
Id: 162089
 
10 EUR

Divisibility of the resultant of a polynomial and a cyclotomic polynomial. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.11-16. Vol.1. Iss.1

URSS. (English). PDF
We shall send you pdf file in 24 hours after submitting your request and payment.